# SDR ASAA2015040911283

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 12,827 hours, 3,734 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED.  ACFT GROUNDED. SUSPECT LT PACK OVER TEMPED. RESET PUSHING RESET BUTTON.  PERFORMED BITE OF TEMP CONTROLS TCU FAULT LOGGED BUT CLEARED.  NO HISTORY NOTED 30 DAYS.  OK FOR CONTINUED SERVICE.  REF FIM 21-62, TASK 801.
